Host-parasite models on graphs

 |  Login

Show simple item record

dc.contributor Aalto-yliopisto fi
dc.contributor Aalto University en
dc.contributor.author Peltomäki, Matti
dc.contributor.author Vuorinen, Ville
dc.contributor.author Alava, Mikko J.
dc.contributor.author Rost, Martin
dc.date.accessioned 2015-11-28T10:02:04Z
dc.date.available 2015-11-28T10:02:04Z
dc.date.issued 2005
dc.identifier.citation Peltomäki, Matti & Vuorinen, Ville & Alava, Mikko J. & Rost, Martin. 2005. Host-parasite models on graphs. Physical Review E. Volume 72, Issue 4. 046134/1-9. ISSN 1539-3755 (printed). DOI: 10.1103/physreve.72.046134. en
dc.identifier.issn 1539-3755 (printed)
dc.identifier.uri https://aaltodoc.aalto.fi/handle/123456789/18897
dc.description.abstract The behavior of two interacting populations “"hosts" and "parasites" is investigated on Cayley trees and scale-free networks. In the former case analytical and numerical arguments elucidate a phase diagram for the susceptible-infected-susceptible model, whose most interesting feature is the absence of a tricritical point as a function of the two independent spreading parameters. For scale-free graphs, the parasite population can be described effectively by its dynamics in a host background. This is shown both by considering the appropriate dynamical equations and by numerical simulations on Barabási-Albert networks with the major implication that in the thermodynamic limit the critical parasite spreading parameter vanishes. Some implications and generalizations are discussed. en
dc.format.extent 046134/1-9
dc.format.mimetype application/pdf en
dc.language.iso en en
dc.publisher American Physical Society (APS) en
dc.relation.ispartofseries Physical Review E en
dc.relation.ispartofseries Volume 72, Issue 4
dc.rights © 2005 American Physical Society (APS). This is the accepted version of the following article: Peltomäki, Matti & Vuorinen, Ville & Alava, Mikko J. & Rost, Martin. 2005. Host-parasite models on graphs. Physical Review E. Volume 72, Issue 4. 046134/1-9. ISSN 1539-3755 (printed). DOI: 10.1103/physreve.72.046134, which has been published in final form at http://journals.aps.org/pre/abstract/10.1103/PhysRevE.72.046134. en
dc.subject.other Physics en
dc.title Host-parasite models on graphs en
dc.type A1 Alkuperäisartikkeli tieteellisessä aikakauslehdessä fi
dc.description.version Peer reviewed en
dc.rights.holder American Physical Society (APS)
dc.contributor.school Perustieteiden korkeakoulu fi
dc.contributor.school School of Science en
dc.contributor.department Teknillisen fysiikan laitos fi
dc.contributor.department Department of Applied Physics en
dc.subject.keyword population models en
dc.subject.keyword reaction-diffusion systems en
dc.subject.keyword hosts en
dc.subject.keyword parasites en
dc.subject.keyword Cayley trees en
dc.subject.keyword scale-free networks en
dc.identifier.urn URN:NBN:fi:aalto-201511275423
dc.type.dcmitype text en
dc.identifier.doi 10.1103/physreve.72.046134
dc.type.version Final published version en


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search archive


Advanced Search

article-iconSubmit a publication

Browse

My Account